# SDR 752002

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 119,393 hours, 23,212 cycles
- Engine: Ge CF650E2B
- Engine time: 62,147 hours, 11,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206256
- Part serial: 567M
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: J, A

## Discrepancy

NR 3 ENGINE NACELLE TEMPERATURE ROSE INTO THE YELLOW BAND AT CLIMB POWER OF 103% N1.  RETARDED THRUST LEVER TO 65% N1 AND TEMPERATURE DROPPED INTO NORMAL RANGE.
